# SDR FDEA201001140137

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A5724105920300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL SUPPORT IS CRACKED FROM RIB 6A TO RIB 7.  REMOVED CRACKED SUPPORT/STIFFENER IAW SRM 51-40-21, PARA 7.  MACHINED NEW STIFFENER IAW DWG A57241059.  ACCOMPLISHED FPI IAW DWG A57241059 IAW PROCESS 526.2501 AND ABP 6-5230.  NO CRACKS NOTED.  ALODINED IAW SRM 51-21-10.  PAINTED IAW SRM 51-40-44.  PART MARKED IAW GMM 7-0-1000 AND DWG A57241059.   INSTALLED STIFFENER IAW SRM 51-40-21, PARA 7 AND DWG A57246859.
